I have a 4yr. old maltese who has had a rash on her stomach and inner back legs for several months. I had taken her to the vet when it started she thought it was a fungal infection and had given her a steriod injection and malaseb shampoo. The rash continues and she is constantly licking her stomach and the inside of her legs. It starts as a white pustule then pops and forms a skin circle barely noticable not crusty at all, her whole belly is red. She is not a typical maltese, she does not have alot of hair and in general her skin is mildly pink. She is up to date with all her vaccines. I feed her parina dog food since she was a puppy before rash started. She also licks her paws and anus. I cant afford to keep taking her to the vet for this problem. Should i try benadryl for some relief, she weighs 10lbs. Any help would be appreciated. Thanks Mary Beth
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.